# SDR 95ZZZZ259

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1005
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, C3 FWD DOOR JAMB IS CORRODED AT BOTTOM DOOR STOP FITTING.  REMOVED DAMAGE, TREATED AREA, FABRICATED AND INSTALLED REPAIR PER DRAWING RCHL 105310-5430.
